I added a drop of Cyclomydril and my one dilated and now my vision in that eye is blurred... What... should I do?
Cyclomydril is a dilator drop. When your pupil is dilated, it is not unusual for your vision to be blurry in that eye. The only thing you can do is wait it out for the eye to return to normal when the drops wear off. This can take from several hours to a day or so depending on how fast your body clears the drops from your system. In the meantime, wearing sunglasses should help any discomfort you have from the light sensitivity.
- Cyclomydril Information for Consumers
- Cyclomydril Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cyclomydril (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Oct 2011 • 2 answers
Posted 13 Jan 2012 • 4 answers
Posted 10 Mar 2014 • 1 answer
Posted 13 Dec 2014 • 1 answer
Posted 16 Sep 2017 • 0 answers